MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR

ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR
Model Number 403087-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, there is no known injury to the patient.Once the product is returned orthalign will perform an investigation into the alleged accuracy issue.Orthalign is filing this mdr with an abundance of caution with the understanding of the potential harm that could be caused to the patient by an inaccurate device measurement.
 
Event or Problem Description
It was reported that units have caused in accurate readings.The surgeon was unable to navigate the cup.We are unsure of which unit have been causing the issue.
 
Additional Manufacturer Narrative
No fault could be found with the returned reference sensor 5 hip (rs5h), part # 403087-06, serial # (b)(6).The rs passed all visual and functional tests.A review of the device history record (dhr) was conducted.No process deviations or non-conforming material reports within the dhr.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if/when alert limits are exceeded.Correction to the 510(k) reference also included in this follow-up.

Brand Name
ORTHALIGN PLUS
Common Device Name
REFERENCE SENSOR
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key10936498
Report Number3007521480-2020-00017
Device Sequence Number11635278
Product Code OLO
UDI-Device Identifier00851977007888
UDI-Public00851977007888
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403087-06
Device Catalogue Number403087-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1